# SDR 20000413SH021

- Difficulty date: January 18, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 900601
- Part serial: 952641
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING LIGHT HAD NO POWER AT LIGHT.  LIGHT WILL NOT COME ON.  REMOVED AND REPLACED.  (X)
